Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linear methods which sum sequences of bounded variation


Author: David F. Dawson
Journal: Proc. Amer. Math. Soc. 17 (1966), 345-348
MSC: Primary 40.31
DOI: https://doi.org/10.1090/S0002-9939-1966-0188666-5
MathSciNet review: 0188666
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. P. Brannen, Concerning Hausdorff matrices and absolutely convergent sequences, Proc. Amer. Math. Soc. 15 (1964), 114-123. MR 0159158 (28:2376)
  • [2] J. Hadamard, Deux théorèmes d'Abel sur la convergence des séries, Acta Math. 27 (1903), 177-183. MR 1554980
  • [3] B. Kuttner, On discontinuous Riesz means of type n, J. London Math. Soc. 37 (1962), 354-364. MR 0142953 (26:520)
  • [4] K. Zeller, Über den perfekten Teil von Wirkfeldern, Math. Z. 64 (1956), 123-130. MR 0078482 (17:1200b)
  • [5] -, Vergleich des Abelverfahrens mit gewöhnlichen Matrixverfahren, Math. Ann. 131 (1956), 253-257. MR 0080785 (18:301f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188666-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society